# SDR AALA20061089

- Difficulty date: November 22, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N415AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49326
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT UPPER FORWARD JUMPSEAT INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT UPPER FORWARD JUMPSEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
